Alert archive / New Jersey / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 141, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 3, 2025, 5:53 PM EDT for Middlesex County, Morris County, Somerset County, New Jersey. It was in force for 37 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2025, 5:53 PM EDT (21:53 UTC)
- Expired
- Jul 3, 2025, 6:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Middlesex County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 5:54 PM EDT | TSTM WND DMG | 1 N Bound Brook, NJ | Wires down and on fire on Watchung Road. Time estimated from radar. |
| Jul 3, 5:54 PM EDT | TSTM WND DMG | 1 Sw Millington, NJ | Trees and wires down along King George Road. Time estimated from radar. |
| Jul 3, 5:55 PM EDT | TSTM WND DMG | 2 Sw Lyons, NJ | Downed Tree on I-78 Westbound At West of Exit 33 - CR 525/Liberty Corner Rd/Martinsville (Bernards Twp), 1 right lane of 3 lanes closed. Time estimated from radar. |
| Jul 3, 6:01 PM EDT | TSTM WND DMG | Green Brook Twp, NJ | Several trees and wires down along Andrew Street and Park Avenue in Green Brook Township. Time estimated from radar. |
| Jul 3, 6:03 PM EDT | TSTM WND DMG | 1 W North Plainfield, NJ | *** 1 FATAL *** A large tree and electrical wires fell on top of a vehicle with an occupant inside that had pulled over on Greenbrook Road due to the storm. Time estimated by radar. |
| Jul 3, 6:03 PM EDT | TSTM WND DMG | Green Brook Twp, NJ | Green Brook Road completely blocked with trees down. Time estimated from radar. |
| Jul 3, 6:05 PM EDT | TSTM WND DMG | 2 Wsw Plainfield, NJ | *** 2 FATAL *** Large tree fallen on car on Myrtle Avenue near Mariners Place with 2 occupants deceased. |
| Jul 3, 6:05 PM EDT | TSTM WND DMG | Dunellen, NJ | Pictures shared on social media showed significant tree damage. Time estimated from radar. |
| Jul 3, 6:07 PM EDT | TSTM WND DMG | North Edison, NJ | Multiple trees down across North Edison. Time estimated from radar. |
| Jul 3, 6:08 PM EDT | TSTM WND DMG | South Plainfield, NJ | Several large tree limbs down blocking roads around South Plainfield. Time estimated from radar. |
| Jul 3, 6:10 PM EDT | TSTM WND DMG | 2 Ene South Plainfield, NJ | Large tree and some wires down on a vehicle with occupants trapped inside. Time estimated from radar. |
| Jul 3, 6:10 PM EDT | TSTM WND DMG | Metuchen, NJ | Multiple trees and power lines down. Time estimated from radar. |
| Jul 3, 6:13 PM EDT | TSTM WND DMG | 2 Ene South Plainfield, NJ | Large tree down on wires on Annette Drive. Time estimated from radar. |
| Jul 3, 6:13 PM EDT | TSTM WND DMG | 2 Ese South Plainfield, NJ | Trees and wires down along Park Avenue east of South Plainfield. Time estimated from radar. |
| Jul 3, 6:13 PM EDT | TSTM WND DMG | 2 E South Plainfield, NJ | Trees and wires down along Tingley Lane. Time estimated from radar. |
| Jul 3, 6:15 PM EDT | TSTM WND GST 62 | Colonia, NJ | Measured by a private weather station. |
| Jul 3, 6:17 PM EDT | TSTM WND DMG | Hazelton, NJ | Delayed report. Trees down and down power lines on Route 27. Time estimated from radar. |
| Jul 3, 6:20 PM EDT | TSTM WND DMG | Avenel, NJ | Trees and wires down near Park Avenue in Avenel. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 1:30 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1536 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
225
WUUS51 KPHI 032153
SVRPHI
NJC023-027-035-032230-
/O.NEW.KPHI.SV.W.0141.250703T2153Z-250703T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
553 PM EDT Thu Jul 3 2025
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Southern Morris County in northern New Jersey...
Northeastern Somerset County in northern New Jersey...
Northeastern Middlesex County in northern New Jersey...
* Until 630 PM EDT.
* At 552 PM EDT, a severe thunderstorm was located near Martinsville,
or near Plainfield, moving southeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Somerville, Carteret, Middlesex, Bound Brook, Colonia,
Martinsville, Millington, Woodbridge, South Plainfield, North
Plainfield, Metuchen, Dunellen, Watchung, Iselin, Sewaren, Port
Reading, Fords, and Avenel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to damaging winds, frequent cloud to ground lightning is
occurring with this storm. Move indoors immediately. Remember, if
you can hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4056 7421 4055 7425 4052 7425 4057 7460
4069 7458 4069 7445 4066 7445 4066 7440
4063 7442 4060 7446 4061 7431 4059 7429
4060 7426 4059 7420
TIME...MOT...LOC 2152Z 298DEG 25KT 4063 7451
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Gorse3 follow-up statements
557
WWUS51 KPHI 032202
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
602 PM EDT Thu Jul 3 2025
NJC023-027-035-032230-
/O.CON.KPHI.SV.W.0141.000000T0000Z-250703T2230Z/
Morris NJ-Somerset NJ-Middlesex NJ-
602 PM EDT Thu Jul 3 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN MORRIS...NORTHEASTERN SOMERSET AND NORTHEASTERN
MIDDLESEX COUNTIES...
At 600 PM EDT, a severe thunderstorm was located over Plainfield,
moving southeast at 30 mph. Numerous trees down have been reported.
THIS IS A DESTRUCTIVE STORM FOR FAR NORTHEAST SOMERSET AND FAR
NORTHERN MIDDLESEX COUNTIES.
HAZARD...80 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Somerville, Carteret, Middlesex, Bound Brook, Colonia, Martinsville,
Millington, Woodbridge, South Plainfield, North Plainfield, Metuchen,
Dunellen, Watchung, Iselin, Sewaren, Port Reading, Fords, and Avenel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across. SEEK SHELTER NOW inside a sturdy structure and
stay away from windows.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
&&
LAT...LON 4056 7421 4055 7425 4052 7425 4057 7460
4069 7458 4069 7445 4066 7445 4066 7440
4063 7442 4060 7446 4061 7431 4059 7429
4060 7426 4059 7420
TIME...MOT...LOC 2200Z 298DEG 25KT 4060 7444
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Gorse575
WWUS51 KPHI 032211
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
611 PM EDT Thu Jul 3 2025
NJC027-035-032220-
/O.CAN.KPHI.SV.W.0141.000000T0000Z-250703T2230Z/
Morris NJ-Somerset NJ-
611 PM EDT Thu Jul 3 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORRIS AND
NORTHEASTERN SOMERSET COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern New Jersey.
LAT...LON 4056 7421 4055 7425 4052 7425 4055 7442
4060 7440 4061 7431 4059 7429 4060 7426
4059 7420
TIME...MOT...LOC 2210Z 297DEG 41KT 4057 7435
$$
NJC023-032230-
/O.CON.KPHI.SV.W.0141.000000T0000Z-250703T2230Z/
Middlesex NJ-
611 PM EDT Thu Jul 3 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN MIDDLESEX COUNTY...
At 610 PM EDT, a severe thunderstorm was located over Colonia, or
near Plainfield, moving southeast at 45 mph.
THIS IS A DESTRUCTIVE STORM FOR FAR NORTHERN MIDDLESEX COUNTY.
HAZARD...80 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Carteret, Colonia, Woodbridge, Metuchen, Iselin, Fords, Sewaren, Port
Reading, and Avenel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
&&
LAT...LON 4056 7421 4055 7425 4052 7425 4055 7442
4060 7440 4061 7431 4059 7429 4060 7426
4059 7420
TIME...MOT...LOC 2210Z 297DEG 41KT 4057 7435
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Gorse621
WWUS51 KPHI 032227
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
627 PM EDT Thu Jul 3 2025
NJC023-032236-
/O.EXP.KPHI.SV.W.0141.000000T0000Z-250703T2230Z/
Middlesex NJ-
627 PM EDT Thu Jul 3 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIDDLESEX COUNTY
WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning continues to move out of the
area. Therefore, the warning will be allowed to expire. However
gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern New Jersey.
LAT...LON 4056 7421 4055 7425 4052 7425 4055 7442
4060 7440 4061 7431 4059 7429 4060 7426
4059 7420
TIME...MOT...LOC 2226Z 298DEG 25KT 4052 7422
$$
GorseWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 4:47 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 3, 4:47 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 447 PM EDT Thu Jul 3 2025 .SYNOPSIS... A reinforcing cold front will drop through the region late today and into tonight. Dry high pressure will build into the region on Friday and remain in control through the weekend, providing seasonable temperatures and tranquil weather conditions. Warmer, more humid, and unsettled conditions will return early next week. && .NEAR TERM /THROUGH FRIDAY/... A Severe Thunderstorm Watch has been issued for parts of northern New Jersey and eastern Pennsylvania until 10pm. Showers and thunderstorms are developing this afternoon and will continue into this evening as a cold front sinks southward. Overall, the best forcing will reside north and east of our immediate forecast area up into the Hudson Valley and New England, however a corridor of MLCAPE up to 2000 J/kg and 0-6 km shear around 40 kt will be available. This setup will support the potential for severe thunderstorms. There is a Slight risk (Level 2/5) for severe weather for areas north and east of Philadelphia with areas south and west in a Marginal (1/5) risk. The primary threat is damaging wind gusts with large hail also possible. General timing looks to continue to be from 2pm-10pm. Highs today will be in the low 80s to low 90s. For tonight, any remaining storms will weaken quickly after sunset with the loss of diurnal heating. The front will make its way off the coast, giving way to a mostly clear sky. Lows should fall into the 50s and 60s. For Independence Day, a rather pleasant and dry day is expected. A high pressure system builds into the region and will keep the day dry and sunny. The post frontal regime after today's cold front will translate to temperatures mainly in the low to mid 80s and comfortable humidity values with dew points in the 50s. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... Dry and seasonable weather conditions expected for the rest of the holiday weekend. High pressure overhead Friday night will result in clear skies and calm winds, a great setup for strong radiational cooling night. As a result, we will likely see the coolest and most comfortable summer night in quite some time, with lows in the mid 50s to mid 60s and a dry airmass in place. The broad ridging will dominate the region over the weekend, which will keep convection suppressed and temperatures near normal, though temperatures will start trending upward a couple degrees each day. Saturday will be another very pleasant day, similar to Friday as the surface high slides overhead. High temperatures remaining in the mid to upper 80s under sunny skies and dewpoints mixing out nicely once again to provide us with some low humidity. By Sunday, high pressure will be located offshore, resulting in some return flow and thus a more sensible increase in temperatures and humidity levels compared to the previous days. Highs Sunday in the upper 80s to low 90s. Lows in the 60s to near 70 degrees both nights. && .LONG TERM /MONDAY THROUGH THURSDAY/... Return flow will continue into the first half of next week as upper ridging shifts out to sea and some troughing develops near the Great Lakes. This will result in more unsettled conditions developing again, with mostly diurnally driven chances for showers and thunderstorms. Any severe threats remain to be seen. The greatest chances for showers and storms currently looks to be Tuesday and Wednesday. Expect temperatures to start trending slightly above normal early next week as well, though they should moderate some toward the middle of the week. Highs in the mid 80s to low 90s and lows in the mid 60s to mid 70s, along with increasing humidity. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...VFR. Isolated to scattered showers and thunderstorms in the afternoon; primarily around or after 19Z for KABE/KRDG, and after 20Z for KTTN/KPNE/KPHL so have included VCTS at these terminals. Remainder of terminals, confidence is quite low so left out of TAFs for now. West-northwest winds around 10 kts with a few gusts in excess of 15 kts possible. Moderate confidence. Tonight...VFR. Residual showers and thunderstorms wane by 01-03Z. Northwest winds around 5 kt or less. High confidence. Friday..VFR with a northwest wind around 5 knots. High confidence. Outlook... Friday night through Sunday...VFR. No significant weather. Monday and Tuesday...Prevailing VFR. Isolated thunderstorms possible. && .MARINE... No marine headlines are in effect through tonight. West winds around 5-10 kt this morning will become south-southwest around 10-15 kt this afternoon. For tonight, winds will veer from southwest to north around 10-15 kt with the passing of a cold front. Seas of 2-3 feet. Outside of an isolated thunderstorm this afternoon, fair weather is expected. Friday night...Sub-SCA conditions expected. Outlook... Friday night through Monday...No marine hazards expected. Rip Currents... For Independence Day, north winds around 10 mph in the morning will become southeast around 5-10 mph in the afternoon. Breaking wave heights of 1-2 feet with a SSE swell of around 2 feet and a 6-8 second period. As a result, have opted to go with a LOW risk for dangerous rip currents for all beaches. For Saturday, light northeast winds in the morning will become south-southeast around 10 mph in the afternoon. Breaking wave heights generally 1-2 feet with a SE swell of around 2 feet and a 6-8 second period. As a result, will maintain a LOW risk for dangerous rip currents for all beaches. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...MJL/Staarmann NEAR TERM...DeSilva/Guzzo SHORT TERM...MJL/Staarmann LONG TERM...MJL/Staarmann AVIATION...Guzzo/MJL MARINE...Guzzo/MJL
Hazardous weather outlook, Jul 3, 12:10 PM EDT, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1210 PM EDT Thu Jul 3 2025 MDZ012-015-019-020-041615- Kent MD-Queen Annes-Talbot-Caroline- 1210 PM EDT Thu Jul 3 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...This afternoon and tonight. There is a Marginal risk for isolated severe thunderstorms this afternoon and evening with the primary risk being damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NG
In the hours before
Local storm report, Jul 3, 5:19 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
519 PM EDT Thu Jul 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM Hail Lansford 40.83N 75.88W
07/03/2025 M1.00 Inch Carbon PA Trained Spotter
Picture of quarter sized hail sent in. Time
estimated from radar.
&&
HoeflichLocal storm report, Jul 3, 5:22 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
522 PM EDT Thu Jul 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM Tstm Wnd Dmg 2 NNE Bowmanstown 40.83N 75.65W
07/03/2025 Carbon PA Fire Dept/Rescue
Trees down on wires on the 400 block of Elm
Street in Franklin Township. Time estimated
from radar.
&&
HoeflichLocal storm report, Jul 3, 5:23 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
523 PM EDT Thu Jul 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM Hail 1 N Bath 40.74N 75.39W
07/03/2025 M0.70 Inch Northampton PA Trained Spotter
Dime-size hail in Bath. Time given in
report.
&&
ZCLocal storm report, Jul 3, 5:27 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
527 PM EDT Thu Jul 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Tstm Wnd Gst Washington 40.76N 74.98W
07/03/2025 M62 MPH Warren NJ Trained Spotter
Trained spotter sent in report of 62 MPH
gust recorded on a personal weather station.
&&
HoeflichLocal storm report, Jul 3, 5:34 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
534 PM EDT Thu Jul 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM Tstm Wnd Dmg 2 WSW Lower Towamensing 40.82N 75.56W
07/03/2025 Carbon PA 911 Call Center
Trees and wires down around Lower
Towamensing Township. Time estimated from
radar.
&&
HoeflichLocal storm report, Jul 3, 5:37 PM EDT, 16 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
537 PM EDT Thu Jul 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM Hail 1 N Bath 40.74N 75.39W
07/03/2025 M0.70 Inch Northampton PA Trained Spotter
Dime-size hail in Bath. Time given in
report.
0445 PM Tstm Wnd Dmg 2 S Gilbert 40.89N 75.44W
07/03/2025 Monroe PA Fire Dept/Rescue
Trees and wires down with a fire reported on
the 400 Block of Frable Dr. Time estimated
from radar.
0441 PM Hail Lansford 40.83N 75.88W
07/03/2025 M1.00 Inch Carbon PA Trained Spotter
Picture of quarter sized hail sent in. Time
estimated from radar.
0443 PM Tstm Wnd Dmg 2 NNE Bowmanstown 40.83N 75.65W
07/03/2025 Carbon PA Fire Dept/Rescue
Trees down on wires on the 400 block of Elm
Street in Franklin Township. Time estimated
from radar.
0452 PM Tstm Wnd Dmg 2 WSW Lower Towamensing 40.82N 75.56W
07/03/2025 Carbon PA 911 Call Center
Trees and wires down around Lower
Towamensing Township. Time estimated from
radar.
0323 PM Hail Kutztown 40.52N 75.78W
07/03/2025 M0.25 Inch Berks PA Public
Pea-sized hail in Kutztown, time given in
report.
0515 PM Tstm Wnd Gst Washington 40.76N 74.98W
07/03/2025 M62 MPH Warren NJ Trained Spotter
Trained spotter sent in report of 62 MPH
gust recorded on a personal weather station.
0343 PM Tstm Wnd Dmg 3 NNE Five Points 41.13N 74.83W
07/03/2025 Sussex NJ Fire Dept/Rescue
Trees and wires down near Halsey Road. Fire
reported. Time estimated from radar.
0352 PM Hail Branchville 41.14N 74.75W
07/03/2025 M0.25 Inch Sussex NJ Public
Pea-size hail in Branchville. Time estimated
from radar.
0352 PM Tstm Wnd Dmg 2 N Fredon Twp 41.06N 74.81W
07/03/2025 Sussex NJ Fire Dept/Rescue
Power lines and power poles downed and on
fire near Hillcrest Road. Time estimated
from radar.
0355 PM Tstm Wnd Dmg Hampton Twp 41.10N 74.76W
07/03/2025 Sussex NJ 911 Call Center
Several trees and wires down around Hampton
Township. Time estimated from radar.
0357 PM Tstm Wnd Dmg 2 SSW Stillwater Twp 41.04N 74.88W
07/03/2025 Sussex NJ Trained Spotter
Trees and wires down within Stillwater. Time
estimated from radar.
0358 PM Tstm Wnd Dmg Newton 41.06N 74.75W
07/03/2025 Sussex NJ 911 Call Center
Several trees and wires down around Newton.
Time estimated from radar.
0400 PM Tstm Wnd Dmg 2 SSW Pellettown 41.14N 74.69W
07/03/2025 Sussex NJ Trained Spotter
Pictures of trees down along CR 52 at the
top of Cummins Hill. Time estimated from
radar.
0400 PM Tstm Wnd Dmg 3 E Newton 41.06N 74.70W
07/03/2025 Sussex NJ Fire Dept/Rescue
Trees down on wires by mile marker 4 on
Route 623. Time estimated from radar.
0413 PM Tstm Wnd Dmg 1 NNE Sparta 41.05N 74.63W
07/03/2025 Sussex NJ Trained Spotter
Trees and wires down in Sparta, NJ. Time
estimated from radar.
&&
HoeflichThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:35 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 40 min |
| Jul 3, 4:02 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 43 min |
| Jul 3, 4:41 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 49 min |
| Jul 3, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 44 min |
| Jul 3, 5:27 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 48 min |
| Jul 3, 6:11 PM EDT | Flash Flood Warning | PHI | Hunterdon, Warren | 4 hr |
| Jul 3, 6:39 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Somerset, Warren | 34 min |
| Jul 3, 6:43 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 32 min |
| Jul 3, 6:48 PM EDT | Special Marine Warning | PHI | 87 min | |
| Jul 3, 7:55 PM EDT | Special Marine Warning | PHI | 95 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.